# SDR MASA200700692

- Difficulty date: October 13, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 25,389 hours, 18,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BM10006002
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2818 DSM - OVERNIGHT, LT NR 5 EXTERNAL EMERGENCY LIGHT INOP.  MX REPLACED THE LAMP AND IT OP CHECKED GOOD.
